# SDR FDEA202507221289

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 40,547 hours, 22,302 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN DECK CARGO SMOKE ECAM PASSING 32K LEVELED OFF  COMPLIED WITH ECAM.  ATB DESCENDING THROUGH 20K  RECALLED ECAM ALL RED ECAM CLEARED   CONTINUED MEM  NORMAL APP LANDING  FIRE RESCUE CONFIRMED NO SMOKE. EMERGENCY DECLARED.  REMOVED AND REPLACED SMOKE DETECTION CONTROL UNIT 50WU1 REF AMM: 26-19-34-04, OPS CHECK GOOD. THESE ACTIONS DID NOT REPAIR DISCREPANCY. REPEATED WRI 21-20/7802.
